Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Does Accutane heal scars? I'm about a month and a half in on tane. I had pretty bad bacne and chest acne and have plenty of scars to prove it lol. When my course is up, will the scars have faded away? I'm on a 80mg perday for 4 months. Thanks.

Share this post


Link to post
Share on other sites

Like the username.

Anyway, no it won't help fade them. If anything it will keep them around longer. I know, it sucks. Just hang in there because apparently once you're off the Accutane then the scars will fade fast.

Share this post


Link to post
Share on other sites

nah dude..scars are scars...they will just become more obvious when the acne isnt there to hide them

Share this post


Link to post
Share on other sites

scars fade too lol, not having acne makes it so you dont get new ones...and the old ones fade...it just takes time, like anything else

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×